# SDR SWIA202057142

- Difficulty date: December 13, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Not Reported
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804 & REO_601R-57-51-941 REV.-- DATED 2021-03-12. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
